Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A game with no solution


Author: W. F. Lucas
Journal: Bull. Amer. Math. Soc. 74 (1968), 237-239
DOI: https://doi.org/10.1090/S0002-9904-1968-11901-9
MathSciNet review: 0220522
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. B. Gillies, "Solutions to general non-zero-sum games," Annals of Mathematics Studies, No. 40, A. W. Tucker and R. D. Luce (eds.), Princeton Univ. Press, Princeton, N. J., 1959, pp. 47-85. MR 106116
  • 2. J. von Neumann and O. Morgenstern, Theory of games and economic behavior, Princeton Univ. Press, Princeton, N. J., 1944. MR 11937


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11901-9

American Mathematical Society